# SDR UALA2009123004064

- Difficulty date: December 29, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 76,904 hours, 12,409 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00339
- Part serial: 20639
- Condition: Malfunctioned
- Location: Crossfeed Valve
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT FUEL CROSSFEED VALVE LT-ON-& "FUEL CROSSFEED" EICAS MSG. ACTUATOR FOUND FAULTY. REPLACED AFT ENG CROSSFEED VALVE ACTUATOR. OPERATIONAL CHECK GOOD. NEXT SEGMENT AFT FUEL CROSSFEED VALVE LIGHT ON WITH SWITCH IN OFF POSITION. REPLACED VALVE ACTUATOR AGAIN. OP CHKS NORMAL.
